MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY
Model Number 10-10-0006
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no reported issues with other components from this lot.Stem subsidence and post-operative periprosthetic fracture is multifactorial, including but not limited to trauma, surgical technique, patient compliance, and bone quality.Bone fracture cannot be attributed to design malfunction based on details provided.
 
Event or Problem Description
Two-weeks post-op the patient heard a pop while getting off the toilet.Xray showed a periprosthetic femur fracture and significant stem subsidence.Surgeon revised the stem only with a competitor stem.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd.
akron OH 44306
MDR Report Key12175853
Report Number3002498892-2021-00006
Device Sequence Number5097305
Product Code LPH
UDI-Device Identifier00816127021992
UDI-Public00816127021992
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number10-10-0006
Device Catalogue Number10-10-0006
Device Lot Number2568
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR